Equate Extra Strength Acetaminophen Rapid Release Gelcaps, 500 mg, 100 Count

Equate Extra Strength Acetaminophen Rapid Release Gelcaps, 500 mg, 100 Count

Loading...

:

Brand:
Equate
Manufacturer:
Wal-Mart Stores, Inc
Active Ingredient Name:
Acetaminophen
Details:
  • Over-the-counter pain reliever
  • Compare to Extra-Strength Tylenol active ingredient
  • Aspirin-free acetaminophen capsules
  • Rapid-release formula
  • Extra strength pain reliever
  • Contains 500 mg of acetaminophen
  • Gel coating makes medicine easier to swallow
  • Pain reliever capsules are available in a 100-count bottle
  • Temporarily relieves minor aches and pains due to muscle aches, minor pain or arthritis, headache, toothache, backache, the common cold, menstrual cramps and fever
Ingredients:
Active Ingredients: Acetaminophen (500 mg). Inactive Ingredients: Croscarmellose Sodium, D&C Red 33, FD&C Blue 1, FD&C Red 40, Gelatin, Hydroxypropyl Cellulose, Hypromellose, Iron Oxide Black, Iron Oxide Red, Iron Oxide Yellow, Polyethylene Glycol, Povidone, Pregelatinized Starch, Propylene Glycol, Shellac Glaze, Simethicone, Stearic Acid, Titanium Dioxide.
Equate Extra Strength Rapid Release Gelcaps are formulated to temporarily relieve your minor aches and pains. They can be taken for a variety of symptoms, including the common cold, arthritis and menstrual cramps, and you can take the gelcaps when you are sick to bring down your fever. They contain acetaminophen as their active ingredient and are aspirin-free. They have a rapid release formula that works quickly to reduce your pain. These acetaminophen capsules have a gel coating that makes them easy to swallow. Pick up Equate Extra Strength Rapid Release Gelcaps today. Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence..
  • This item ships worldwide.
  • Please allow up to 7 days for items to ship from our facility.
  • Electronic appliances may require a converter to work in your country.